# SDR CALA9800899

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 92743643
- Condition: Inoperative
- Location: Lg Lever
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH, ONLY UPPER HALF OF GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  THE GEAR WAS RECYCLED AND CIRCUIT BREAKERS WERE CHECKED.  A GO-AROUND WAS PERFORMED AND THE GEAR WAS CONFIRMED DOWN AND LOCKED THROUGH VIEW PORT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR LEVER R2-28 RELAY AT FAULT.  THE R2-28 RELAY WAS REPLACED AND SYSTEM CHECK ON GROUND WAS GOOD.
